Tara Holm

Professor and Chair

Publications

  • The topology of toric origami manifolds (with Ana Rita Pires), Math. Research Letters, 20 no. 5 (2013), 885–906.
  • Orbifold cohomology of torus quotients (with Rebecca Goldin and Allen Knutson), Duke Math. J. 139 no. 1 (2007), 89–139.
  • Computation of generalized equivariant cohomologies of Kac-Moody flag varieties (with Megumi Harada and Andre Henriques), Adv. in Math. 197 no. 1 (2005), 198–221.
  • Conjugation spaces (with Jean-Claude Hausmann and Volker Puppe), Algebr. Geom. Topol. 5 (2005), 923–964.
  • Distinguishing chambers of the moment polytope (with Rebecca Goldin and Lisa Jeffrey), J. Symp. Geom. 2 no. 1 (2003), 109–131.

In the news

Top